Dymadon for Kids 2 Years - 12 Years Colour Free Orange 200mL

BrandsDymadon
Catalogue ID:103797
Cincotta Product ID103797
Availability:In Stock
  • $15.95
    $13.49

    Save $2.46
Dymadon Paracetamol Suspension.Provides Pain and Fever Relief for Kids 2 to 12 Years.Its Colour Free and or ange Flavoured.
Age
2 Years +
Delivery
Liquid
Directions
Ingredients Each 5 mL of oral suspension contains Paracetamol 250mg.Also contains Methyl hydroxybenzoate, Sodium benzoate, Saccharin sodium and Sorbitol (0.35gand#47;mL).
Warnings Products containing Sorbitol may have a laxative effect or cause diarrhoea.This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.
Directions Shake bottle before use. Administer in water or fruit juice if necessary. Dose should be given every 4 to 6 hours with not more than 4 doses in 24 hours.Do not exceed recommended dosage except on medical advice.Do not use for more than 48 hours without seeking medical advice.Recommended doses are based on 15mg or paracetamol per kg of body weight.

Write a review

Please login or register to review